# SDR VNAA201711219991

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 32,465 hours, 32,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PRESSURE FLOOR SUPPORT BS 559.   INSTALLED PRESSURE FLOOR SUPPORT STRAP IAW SRM 51-42-06, AND SRM 51-42-15.
